Volume 15, Issue 29 (2007)                   J Tax Res 2007, 15(29): 0-0 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

MALIYAT IRANIAN TAX REVIEW VOL.15, NO.44,Spring 2007. J Tax Res. 2007; 15 (29)
URL: http://taxjournal.ir/article-1-313-en.html
Abstract:   (3856 Views)
N.a
Keywords: N.a
Full-Text [PDF 2237 kb]   (1730 Downloads)    
Type of Study: Research |
Received: 2014/08/5 | Accepted: 2014/08/5 | Published: 2014/08/5

Add your comments about this article : Your username or Email:
CAPTCHA

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2022 CC BY-NC 4.0 | Journal of Tax Research

Designed & Developed by : Yektaweb